# SDR ASAA2016030215728

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 86 hours, 34 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT T/O, BRAKE RELEASE MAIN TANKS 1 AND 2, EACH INDICATED 8.0. AT 1000' AGL THE MAIN TANK NR 1 INDICATED 6.6 AND THE AMBER IMBALANCE WAS ILLUMINATED.  DURING CLIMB THE IMBALANCE DECREASED FROM 1400 LBS TO 900 LBS.  THE QRH WAS CONSULTED FOR IMBALANCE AND FUEL LEAK SUSPECTED.  A VISUAL INSPECTION FROM THE CABIN SHOWED NO EVIDENCE OF A FUEL LEAK. ENGINE FUEL FLOW WAS IDENTICAL.  FUEL USED WAS IDENTICAL.  NO ABNORMAL AILERON OR RUDDER TRIM REQUIRED.  THE FUEL LOAD WAS 16.1 AT PUSHBACK.  NR 1, 8.1, CENTER TANK 0.0, NR. 2, 8.1.  ACFT GROUNDED.  VERBAL FROM CREW WAS A ROUGH RWY ON DEPARTURE.  ACCOMPLISHED CONDITIONAL INSP IAW AMM 05-51-48-211-801 D3.  NO DEFECTS NOTED.  FLIGHT CREW VERBAL: SUSPECT FUEL QUANTITY INDICATION ISSUE.  FQIS BITE OPS NORMAL REF FIM 28-41, TASK 801.  NO INFLIGHT FAULTS LOGGED.  MAIN TANKS FUEL COMPARISON CHECK CHECKS NORMAL AT 5K LBS & FULL TANKS REF AMM 28-41-00-720-801.  WET AND DRY TANK CAPACITANCES SYS CHECKS NORMAL REF AMM 28-41-730-802 AND 801.  NR 1 TANK COMPENSATOR & TANK UNITS TEST CHECKS NORMAL REF AMM 28-41-21-710-801.  FILLED MAIN TANKS TO SHUTOFF, NO LEAKS NOTED.
